skin-hair-icon
My face skin and neck skin is dark.
My face skin and neck is dark but my other body part is fair plz suggest me any remedy.i have use penderm nm after 1 monts using the cream i have become fair but after a few days again i become dark
77 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pleases stop using panderm cream as it contains strong steroids which can serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing creams for fairness. You will require treatment to slowly put you off this cream as the skin becomes addicted to the steroid. There may be a reason for your face and neck being dark. So the diagnosis has to be established and treatment has to be given. Also, treatment will have to be initiated to wean you off steorid cream.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.